# SDR ASOA2016070715195

- Difficulty date: July 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FLOOR PLATE BETWEEN BS 310 - 319.70 CORRODED.  REMOVED AND REPLACED THE PLATE IAW SRM 51-42-06 AND 51-42-15.
